BibTeX record: journals/jcsc/ElwakilS09

download as .bib file

@article{DBLP:journals/jcsc/ElwakilS09,
  author    = {Ahmed S. Elwakil and
               Khaled N. Salama},
  title     = {On the Nonlinear Modeling of Ring oscillators},
  journal   = {Journal of Circuits, Systems, and Computers},
  year      = {2009},
  volume    = {18},
  number    = {4},
  pages     = {681--696},
  url       = {http://dx.doi.org/10.1142/S0218126609005198},
  doi       = {10.1142/S0218126609005198},
  timestamp = {Tue, 21 Oct 2014 16:29:31 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/jcsc/ElwakilS09},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}